# SDR CALA2025082608120

- Difficulty date: August 22, 2025
- Submitted: August 26, 2025
- Operation: Air carrier
- Aircraft: N17244
- Make and model: Boeing 737824
- Aircraft serial: 28954
- Aircraft time: 78,630 hours, 29,328 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 141A813119
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN E&E COMP BRACKET BETWEEN BS 294.5 - 312, S22L FASTENER HOLES ELONGATED.   LOCATED, DRILLED,  DEBURRED, TREATED, PRIMED AND INSTALLED NEW BRACKET AT MAIN E&E COMP BRACKET BETWEEN BS  294.5-312,  S22L  IAW SRM 51-40-05-0G-0, AMM 51-21-72-370-804, AMM 51-21-41-370-802 AND SRM 52-40-02-0G-0.
